Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Which medicines should one take for low sperm count ?

I am 39 yrs old, my sperm are very low i.e. 18% counts. my Dr. prescribed me for Petarina Tab. with the combination of Siphene-M Tab. for 3 months. kindly guide me is it sufficient treatment for me? because we are looking for our 2nd baby since last 6 years but we can t conceived.
Asked On : Mon, 5 Mar 2012
Answers:  1 Views:  401
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Hello !!

Ayurveda Medicines are the best medicines for increasing Sperm count and motility without any side effects.

As per your semen report You can get it increasing by six to nine months treatment.

try to find out these medicines from your region or you can also contact me for availability of the same;

1. Vrusya tablet 2 tabs twice a day

2. Lepta tablet 2 tabs twice a day

3. Aatma tablet 2 tabs twice a day

4. Varada tab 2 tabs twice a day

5. So. Viryamatruka vati 1 tab once a day

you can take all medicines empty stomach or after meal and have to take with water.



Answered: Mon, 5 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor